# SDR UPS06445923

- Difficulty date: January 8, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 2560 · Emergency Equipment
- Part: Zipper
- Condition: Broken
- Location: Smoke Curtain
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZIPPER BROKEN ON RT SMOKE CURTAIN, EYE TO FWD CARGO.  PO OA879126 PLACED ON DEFERRED MAINTENANCE.  R & R SMOKE BARRIER BETWEEN E & E COMPARTMENT AND LWR FWD CARGO HOLD THIS CLEARS D317769.
